# SDR AWXA200400285

- Difficulty date: March 15, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 56,202 hours, 39,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3071
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING 8-DAY CHECK A 1.5 INCH CRACK WAS FOUND IN FUSELAGE SKIN 3 INCHES ABOVE LAP SEAM RT SIDE AT BS 767.  MAINTENANCE CUT OUT DAMAGED SKIN 3 INCHES ABOVE LAP SEAM RT SIDE AT BS 767; FABRICATED 2 REPAIR DOUBLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01 FIG 229 PG 334.
